# SDR SWIA2018070644841

- Difficulty date: July 5, 2018
- Submitted: July 6, 2018
- Operation: Air carrier
- Aircraft: N109SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000404
- Aircraft time: 11,533 hours, 6,259 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Parking Brake
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PARKING BRAKE NOT RELEASED CAUTION MSG IN CRUISE. RAN QRH, LANDED UNEVENTFULLY. (FLT 5867) SECURED CONNECTOR AND EMER BRAKE FAULT EXTINGUISHED. PERFORMED OPS CHECK OF EMERGENCY BRAKE SYSTEM ALL CHECKS GOOD AT THIS TIME BOTH PRESSURE SWITCHES OPERATE NORMALLY AND BRAKE ON MSG COMES ON AND OFF AS REQUIRED.
